Additive problems with smooth integers

Haseo Ki, H. Maier, A. Sankaranarayanan

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)301-319
Number of pages19
JournalActa Arithmetica
Volume175
Issue number4
DOIs
Publication statusPublished - 2016 Jan 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Ki, H., Maier, H., & Sankaranarayanan, A. (2016). Additive problems with smooth integers. Acta Arithmetica, 175(4), 301-319. https://doi.org/10.4064/aa8205-9-2016